# SDR FDEA201410173278

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Attach Fitting
- Part number: A53813416000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 DUMMY SEAT TRACK FRAME 54 TO 54.2 HAS WORN ATTACHMENT FITTINGS.  REPAIRED IAW SRM-53-15-16 FIG 201 T14 1098191 & SRM-51-40-21.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
